On the metrical theory of a non-regular continued fraction expansion

Open access


We introduced a new continued fraction expansions in our previous paper. For these expansions, we show the Brodén-Borel-Lévy type formula. Furthermore, we compute the transition probability function from this and the symbolic dynamical system of the natural number with the unilateral shift.

[1] Adams, W.W. and Davison, J.L., A remarkable class of continued fractions, Proc. Amer. Math. Soc. 65 (1977) 194-198.

[2] Boyarsky, A. and Góra, P., Laws of Chaos: Invariant Measures and Dynamical Systems in One Dimension, Birkhäuser, Boston, 1997.

[3] Brezinski, C., History of Continued Fractions and Padé Approximants. Springer Series in Computational Mathematics 12, Springer-Verlag, Berlin, 1991.

[4] Corless, R.M., Continued fractions and chaos, Amer. Math. Monthly 99(3) (1992), 203-215.

[5] Davison, J.L., A series and its associated continued fraction, Proc. Amer.Math. Soc.63(1) (1977) 29-32.

[6] Iosifescu, M. and Kraaikamp C., Metrical theory of continued fractions, Kluwer Academic, 2002.

[7] Iosifescu, M. and Sebe, G.I., An exact convergence rate in a Gauss- Kuzmin-Lévy problem for some continued fraction expansion, in vol. Mathematical Analysis and Applications, 90-109. AIP Conf. Proc. 835 (2006), Amer.Inst.Physics, Melville, NY.

[8] Kuzmin, R.O., On a problem of Gauss. Dokl. Akad. Nauk SSSR Ser. A (1928) 375-380. [Russian; French version in Atti Congr. Internaz.Mat. (Bologna, 1928), Tomo VI, pp.83-89. Zanichelli, Bologna, 1932].

[9] Lascu, D., Markov processes in probabilistic number theory, Ph.D. thesis, Romanian Academy, 2010. (Romanian)

[10] Lascu, D., On a Gauss-Kuzmin-type problem for a family of continued fraction expansions, J. Number Theory 133(7) (2013), 2153-2181.

[11] Lévy, P., Sur les lois de probabilité dont dépendent les quotients complets et incomplets d’une fraction continue. Bull. Soc. Math. France 57 (1929) 178-194.

[12] Sebe, G.I., On convergence rate in the Gauss-Kuzmin problem for grotesque continued fractions, Monatsh. Math. 133 (2001), 241-254.

[13] Sebe, G.I., A Gauss-Kuzmin theorem for the Rosen fractions, J.Théor.Nombres Bordx. 14 (2002), 667-682.

[14] Sebe, G.I. and Lascu, D. A Gauss-Kuzmin theorem and related questions for theta-expansions, arXiv preprint arXiv:1305.5563 (2013), 1-27.

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Journal Information

IMPACT FACTOR 2018: 0.638
5-year IMPACT FACTOR: 0.58

CiteScore 2018: 0.55

SCImago Journal Rank (SJR) 2018: 0.254
Source Normalized Impact per Paper (SNIP) 2018: 0.583

Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all fields of pure and applied mathematics


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 115 81 6
PDF Downloads 51 47 5